advertisement
Question
Posted by: naz | 2011/01/21

off balance

Hi doc I noticed tht whenever I tral I always feel dizzy and off balanced or if I walk when its windy the same thing happens any idea y is ther any medication that I can take to feel balanced

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Naz,

You need a full examination by your doctor to establish the cause of your dizzyness. This may be a multi-factorial problem, and the possibilities range from a problem in the ears, to eyeproblems to even a problem with your cardiovascular system. Your GP will examine you, and advise on the correct course of action.
One can not suggest a treatment, if you do not know what the cause is.

Regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement